| Model Number |
C/IS-10 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/18/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that the patient presented for initial implant.During procedure, the physician noticed that the connector did not securely connect the lead.There was no substitution so the connector and leads were physically squeezed and placed with threads.The physician alleges that there is a faulty screw hole on the connector.There were no consequences to the patient.